MathSciNet Relay Station
MathSciNet bibliographic data
MR1339924 (96f:58159) 58G12 (53C21 53C25 57R15 58D27 58G25)
Botvinnik, Boris; Gilkey, Peter B. The eta invariant and metrics of positive scalar curvature. Math. Ann. 302 (1995), no. 3, 507–517.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement